hello i have a question. i had masterbated for 10 years sometimes i have an ache in my testicles and i have a decrease in semen and i now dont have too many erections as i did years ago, or i will get erection but 2 mins later it wont be erection. im 25 and i dont want to take sex pills. how would i go apon when i see a doctor. thanks
At your age you have 2 choices for ED (unless you have a serious medical condition)
2) Overuse of Internet porn
3) Combo of both
Are you using porn? Have you been doing so for a while? We have seen an endless stream of men - some in their teens, most in their twenties, developing porn-induced ED. Nothing like this happened in our generation - baby boomers. Doctors are completely unaware.
GOOGLE VIDEO - erectile dysfunction and porn - watch the video series.
Check out this thread with lots of guys who have porn-induced ED. Read the stories.
You can find my first few posts if you want to know more.
RESEARCH FROM ITALY
SCIENTISTS: TOO MUCH INTERNET PORN MAY CAUSE IMPOTENCE (2011)
It may not make you go blind, but Italian scientists have identified a worrying side-effect of watching too much pornography.
Researchers said Thursday that young men who indulge in "excessive consumption" of Internet porn gradually become immune to explicit images, the ANSA news agency reported.
Over time, this can lead to a loss of libido, impotence and a notion of sex that is totally divorced from real-life relations.
"It starts with lower reactions to porn sites, then there is a general drop in libido and in the end it becomes impossible to get an erection," said Carlo Foresta, head of the Italian Society of Andrology and Sexual Medicine (SIAM).
His team drew their conclusions from a survey of 28,000 Italian men which revealed that many became hooked on porn as early as 14, exhibiting symptoms of so-called "sexual anorexia" by the time they reached their mid-twenties.
There was some good news, however, as the condition was not necessarily permanent. "With proper assistance recovery is possible within a few months," Foresta said.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.